# SDR AALA20090713MIA01

- Difficulty date: July 13, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 57,187 hours, 19,649 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT TOOK A BIRD STRIKE UPON APPROACH TO THE LEFT WING, INBOARD OF NUMBER ONE ENGINE FILLET PANEL BEHIND NUMBER FOUR SLAT.  THE DAMAGE IS APPROXIMATELY FOURTEEN INCHES LONG (OUT OF LIMITS).  AIRCRAFT WAS FERRIED TO JFK.  HOT BOND REPAIR.  INSTALLED NEW HONEYCOMB.  REPAIR LAYERS APPLIED AND INSTALLED PLATE, BREATHER CLOTH, AND BAGGING MAT.  SYSTEM GROUND CHECK NORMAL OPERATION.
